# SDR DXTA200400355

- Difficulty date: August 5, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 5,205 hours, 3,424 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 67275049
- Part serial: W104
- Condition: Malfunctioned
- Location: Uplock
- Part time: 5,205 hours, 3,424 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, AT FL310 AT MACH .86,  CABIN PRESSURE DIFFERENTIAL AT 8.6 PSI, THE NOSE GEAR CYCLED DOWN AND UP.  HAD RED UNLOCK LIGHT FLASHED MOMENTARILY THEN OUT.  ITEM IS UNDER INVESTIGATION.  CONNECTED DMU UNIT AND MONITORED LANDING GEAR LOGIC MODULE, REMOVED AND REPLACED UPLOCK ACTUATOR.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION, ADJUSTMENT TEST CHECK IS GOOD ALSO EMERGENCY CABLE RELEASE IS GOOD. ALL WORK PERFORMED IAW MM.
